| Model Number |
MMT-432AH |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/16/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient experienced an event where an infusion set tubing came apart on (b)(6)2026.
Additional Manufacturer Narrative
Initial 3 of 3.E1: patient city: (b)(6)
patient country: switzerland.Name: medtronic minimed
country: united states of america
************************* ************************* ************************* ***********
based on the available information, this event is deemed to be reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number:
reporting site: 8021545.Manufacturing site:8021545.